Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sylow $p$-subgroups of the classical groups over finite fields with characteristic prime to $p$
HTML articles powered by AMS MathViewer

by A. J. Weir PDF
Proc. Amer. Math. Soc. 6 (1955), 529-533 Request permission
References
    M. Krasner and L. Kaloujnine, Produit complet de groupes de permutations et problème d’extension de groupes. I, II, III, Acta Univ. Szeged, vol. 13 (1950) pp. 208-230; vol. 14 (1951) pp. 39-66, 69-82.
  • L. Kaloujnine, Le produit complet des groupes et la thĂ©orie d’extension de Schreier, Algèbre et ThĂ©orie des Nombres., Colloques Internationaux du Centre National de la Recherche Scientifique, no. 24, Centre National de la Recherche Scientifique, Paris, 1950, pp. 203–206 (French). MR 0049893
  • A. J. Weir, The Sylow subgroups of the symmetric groups, Proc. Amer. Math. Soc. 6 (1955), 534–541. MR 72142, DOI 10.1090/S0002-9939-1955-0072142-7
  • L. E. Dickson, Linear groups, Leipzig, 1901. B. L. Van der Waerden, Gruppen von Linearen Transformationen, Ergebnisse der Mathematik, “Zentralblatt fĂĽr Mathematik,” vol. 4, Chelsea, 1948.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X
  • Retrieve articles in all journals with MSC: 20.0X
Additional Information
  • © Copyright 1955 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 6 (1955), 529-533
  • MSC: Primary 20.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1955-0072143-9
  • MathSciNet review: 0072143